Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I have being getting irregular periods with thick endometrium, what is the right time to take the medicine ?

age=33 yr,ht=165 cms,wt=56kgs,hello doctor ,from past 4-5 months,i have been having a spotting atleast 7-10 days before ny actual periods.when an ultrasound scan was done,it was found to be 18 mm thickened endometrium .my doc suggested me to take Duphaston tab 10mg for a week before periods once it the correct treatment and safe?she also said i should take Pause in case of heavy,what is the right time to take the medicine?is it one week before the menstrual cycle?
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to health care magic
     endometrial hyperplasia or thickened endometrium is commonly seen on is commonly due to hormonal problem or delayed periods.Duphaston 10 mg is commonly used .It is quite a safe should continue with treatment.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”


Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor